| Model Number |
IBAL UKA, FEMORAL IMPACTOR |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user-applied excessive mechanical forces.
Event or Problem Description
On 10/27/2021, it was reported by a sales representative via (b)(4) that an ar-611-6 femoral impactor split in half and an ar-601-bbs0 tibial trialing shim also broke in half.This was discovered during a case.